Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is there any other tablet which cure sever rashes ?

My father is taking wysolone tablets for 10 years .now not able to leave that tablet.if he leave that severe raches appers on the skin.diabeties,heart problems occur due to this tablet. Is there any other tablet which cure this
Asked On : Tue, 16 Mar 2010
Answers:  3 Views:  633
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
welcome to HCM...,
Thanks for query...,
Now your Father have Wysolone dependency...,
If withdraw the tablet`...withdrawal effects will appear...,
Hence being Steroid...Gradually tapering the doselike...,
If eg..10 mg wysolone per day....> tapper to 5 mg for 10 days....> then
alternatively..5 mg......> after 5 mg once in 3 days for 7 doses...> weekly 5 mg.....
For 3 months ......and tappering it off...., This one is also...if wysolone indication is not..
mandatory...o.k ..eventhough don'tr do tappering your own way...consult good ...
good dermatologist.....get good result..
Answered: Mon, 5 Dec 2011
I find this answer helpful
Neurologist, Surgical Dr. Amit Kumar Ghosh's  Response
why is he taking wysolone? If due to skin disease, he can switch over to Methotrexate or ther type of immunosupressant. You should see a dermatologist and an endocrinologist.
Answered: Wed, 30 Nov 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

Yes man, your father would have become dependent on it now and that is the reason he is not able to live without its support. And also it should not be withdrawn all of a sudden. Should be gradually tapered and then taken off.

Answered: Fri, 19 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor